Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 55, Issue 2, 2019
Metadata
 

Fujita-Type Blow-Up for Discrete Reaction–Diffusion Equations on Networks
Soon-Yeong Chung, Min-Jun Choi and Jea-Hyun Park
pp. 235–258
Abstract | Full-Text PDF (569 KB) | Metadata

Weak Triebel–Lizorkin Spaces with Variable Integrability, Summability and Smoothness
Wenchang Li and Jingshi Xu
pp. 259–282
Abstract | Full-Text PDF (533 KB) | Metadata

Stability of Restrictions of the Cotangent Bundle of Irreducible Hermitian Symmetric Spaces of Compact Type
Indranil Biswas, Pierre-Emmanuel Chaput and Christophe Mourougane
pp. 283–318
Abstract | Full-Text PDF (602 KB) | Metadata

Quotient Families of Elliptic Curves Associated with Representations of Dihedral Groups
Ryota Hirakawa and Shigeru Takamura
pp. 319–367
Abstract | Full-Text PDF (764 KB) | Metadata

$\mathfrak{q}$-Crystal Structure on Primed Tableaux and on Signed Unimodal Factorizations of Reduced Words of Type $B$
Toya Hiroshima
pp. 369–399
Abstract | Full-Text PDF (602 KB) | Metadata

A $p$-adic Analytic Approach to the Absolute Grothendieck Conjecture
Takahiro Murotani
pp. 401–451
Abstract | Full-Text PDF (695 KB) | Metadata